# SDR ASAA2017011319355

- Difficulty date: January 13, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 33,741 hours, 10,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT ILLUMINATED ENROUTE & THROUGHOUT CRUISE FLIGHT AT 370. GROUNDED - YES. PER FIM 21-51 TASK 803 CONDUCTED BITE TEST OF LEFT PACK SYSTEM. NO FAULTS DETECTED. CANNOT DUPLICATE DISCREPANCY ON GROUND. AIRCRAFT OK FOR SERVICE.
